Transferral of entailment in duality theory II: strong dualisability
Gouveia, M. J.; Haviar, M.
Czechoslovak Mathematical Journal, 61(2) (2011), 401-417
Results saying how to transfer entailment in certain minimal and maximal ways and how to transfer strong dualisability between two different finite generators of a quasi-variety of algebras are presented. A new proof for a well-known result in the theory of natural dualities which says that strong dualisability of a quasivariety is independent of the generating algebra is derived.